# SDR 96FDEA01057

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1083-1086
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON INSIDE SKIN EMANATING FROM WINDOW FRAME AT BS 1083 TO 1086 STR 11L.  REMOVED CORROSION FROM WINDOW DOUBLER FOUND TO BE OUT OF LIMITS.  THE SKIN AND FRAME WERE FOUND TO BE IN LIMITS.  REPAIRED DOUBLER PER EA 7-5330-28369.
